NeuroTalk Support Groups

NeuroTalk Support Groups (https://www.neurotalk.org/)
-   Movement Disorders (https://www.neurotalk.org/movement-disorders/)
-   -   Involuntary foot stomping (https://www.neurotalk.org/movement-disorders/247284-involuntary-foot-stomping.html)

chris1948 05-25-2017 07:18 PM

Involuntary foot stomping
 
Among other neurological problems that the VA can't diagnose I've started involuntarily stomping my feet while standing. This will only last a few seconds and I may only stomp them 5 or 6 times. This has been going on now since early Feb this year. The civilian neurologist I'm seeing now has suggested that I see a 'movement specialist'. I'm looking for some answers that might be causing this. I have had CT and MRI scans of my brain, cervical and thoracic spines and they show no problems nor does all the lab work I've had done. I'm at a loss as to what to do. I'm hoping that if I get to see a movement specialist that they can come up with something but in the meantime does anyone have any ideas?

Thanks

Wiix 05-25-2017 09:25 PM

What do you mean "stomping"?

chris1948 05-25-2017 09:29 PM

Quote:

Originally Posted by Wiix (Post 1243568)
What do you mean "stomping"?

Maybe I should have used the word 'marching' as in LRLRLR

Wiix 05-25-2017 09:48 PM

Does it happen when you think about walking?

chris1948 05-26-2017 07:41 AM

I've only noticed it when I'm standing still and just suddenly have the urge to 'stomp'.

Wiix 05-26-2017 10:52 AM

I remember a time when I had the urge to march. It was when I was on Paxil. I was up and down the hall 100+ times a day. It was awful. Needless to say I didn't take Paxil very long. I was like the Energizer Bunny. :o

chris1948 05-26-2017 11:00 AM

I'm not quite that bad and the only medications I take are 800mg Ibuprofen for the headache I've had for over a year.

Wiix 05-26-2017 02:23 PM

HHMMM? :confused: Your headache might have something to do with it. Or the Ibuprofen? A side affect perhaps of long term use? :confused:

chris1948 05-26-2017 02:54 PM

The headache, according to my current non-VA neurologist is more likely a 'rebound' headache from Ibuprofen overuse. I'm waiting to get some meds from the VA that I can take to get me off the Ibuprofen. According to her no, the marching/stomping is not caused by the Ibuprofen.

Wiix 05-26-2017 08:34 PM

Look it up on the internet.


All times are GMT -5. The time now is 03:29 PM.

Powered by vBulletin • Copyright ©2000 - 2020, Jelsoft Enterprises Ltd.
Search Engine Optimisation provided by DragonByte SEO v2.0.31 (Lite) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.

vBulletin Optimisation provided by vB Optimise v2.7.1 (Lite) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.